# SDR 2015FA0000259

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: General aviation
- Aircraft: N450JA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496150
- Aircraft time: 8,504 hours
- Engine: Lyc LO360A1H6
- Engine time: 546 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Dislodged
- Location: Magneto
- Part time: 546 hours
- Component: Magneto, Slick, 4373
- Component part number: 4373
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DISTRIBUTER GEAR ELECTRODE FOUND DETACHED, ENGINE WOULD NOT START FOR RUN UP. NEW DISTRIBUTER ASSY. INSTALLED IN THE LT MAGNETO ON THE LT ENGINE.
